Hello. I am a 36 year old female who was diagnosed with PVC's last month. They came out of nowhere on New Year's Day. Continuous. Have had an Echo, EKG, all the tests including 24 hr. holter. The holter did show I had 63 PVC's in a 24 hour period. It sure felt like a lot more, but I digress. My cardiologist did not seem too concerned since my heart is in great shape. Good blood flow, etc. He prescribed 50mg of Lopressor a day. I take 25mg in the morning and 25mg in the evening. Here's my question: I have been on this medicine for over 6 weeks and I am still getting PVCs! I want these to go away. I don't want to feel them! Has anyone else experienced continued PVC's while on medication? THanks for listening.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.